Alert archive / New Mexico / Wind Advisories in 2019
Wind Advisory 6, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 15, 2019, 2:53 PM MST for El Paso County, Hudspeth County, Texas; 6 counties in New Mexico. It took effect at Feb 16, 2019, 12:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2019, 2:53 PM MST (21:53 UTC)
- In effect from
- Feb 16, 2019, 12:00 PM MST
- Expired
- Feb 16, 2019, 9:00 PM MST
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552 WWUS74 KEPZ 152153 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 253 PM MST Fri Feb 15 2019 ...Westerly Winds to Increase Again on Saturday... .A deep upper level trough over the western United States, and an embedded upper level disturbance moving across northern New Mexico will lead to stronger westerly winds across much of the region on Saturday afternoon. West winds of 25 to 35 mph with gusts of 45 to 50 mph are expected. Gusty winds will linger into Saturday evening east of the Organ and Franklin Mountains. NMZ407>412-414>417-TXZ418-420>422-161400- /O.NEW.KEPZ.WI.Y.0006.190216T1900Z-190217T0100Z/ Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Including the cities of Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, and Sierra Blanca 253 PM MST Fri Feb 15 2019 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MST SATURDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from noon to 6 PM MST Saturday. * AREA AFFECTED...The lowlands of South-Central New Mexico and Far West Texas. * TIMING...Winds will increase in the early afternoon hours, peaking between 2 PM and 5 PM. * WINDS...West winds of 25 to 35 mph with gusts to 45 mph. * DUST...Patchy blowing dust is expected, but will only impact visibility in a few isolated locations. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ413-TXZ419-161400- /O.NEW.KEPZ.WI.Y.0006.190216T1900Z-190217T0400Z/ Southern Tularosa Basin-Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, East and Northeast El Paso, Socorro, and Fort Bliss 253 PM MST Fri Feb 15 2019 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MST SATURDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from noon to 9 PM MST Saturday. * AREA AFFECTED...East slopes of the Franklin and Organ Mountains including Northeast El Paso and White Sands Missile Range Base. * TIMING...Winds will increase in the early afternoon hours, peaking between 2 PM and 5 PM. * WINDS...West winds if 25 to 35 mph with gusts to 50 mph. * DUST...Patchy blowing dust is expected, but will only impact visibility in a few isolated locations. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hardiman
2 follow-up statements
883 WWUS74 KEPZ 161220 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 520 AM MST Sat Feb 16 2019 ...Westerly Winds to Increase Again Today... .A deep upper level trough over the western United States, and an embedded upper level disturbance moving across the New Mexico and Colorado border, will lead to stronger westerly winds across much of the region on this afternoon. West winds of 30 to 35 mph with gusts of 45 to 55 mph are expected. Gusty winds will linger into Saturday evening in areas east of the Organ and Franklin Mountains. NMZ402>406-TXZ423-162030- /O.EXA.KEPZ.WI.Y.0006.190216T1900Z-190217T0100Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Fabens, Fort Hancock, and Tornillo 520 AM MST Sat Feb 16 2019 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from noon today to 6 PM MST this evening. * AREA AFFECTED...The lowlands of South-Central New Mexico and Far West Texas. * TIMING...Winds will increase in the early afternoon hours, peaking between 2 PM and 5 PM. * WINDS...West winds of 25 to 35 mph with gusts to 45 mph. * DUST...Patchy blowing dust is expected, and may periodically reduce visibility to dangerous levels along Interstate 10 near Lordsburg Playa this afternoon. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ413-TXZ419-162030- /O.CON.KEPZ.WI.Y.0006.190216T1900Z-190217T0400Z/ Southern Tularosa Basin-Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, East and Northeast El Paso, Socorro, and Fort Bliss 520 AM MST Sat Feb 16 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... * AREA AFFECTED...East slopes of the Franklin and Organ Mountains including Northeast El Paso and White Sands Missile Range Base. * TIMING...Winds will increase in the early afternoon hours, peaking between 2 PM and 5 PM. * WINDS...West winds if 30 to 35 mph with gusts to 55 mph. * DUST...Patchy blowing dust is expected, but will only impact visibility in a few isolated locations. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ407>412-414>417-TXZ418-420>422-162030- /O.CON.KEPZ.WI.Y.0006.190216T1900Z-190217T0100Z/ Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Including the cities of Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, and Sierra Blanca 520 AM MST Sat Feb 16 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING... * AREA AFFECTED...The lowlands of South-Central New Mexico and Far West Texas. * TIMING...Winds will increase in the early afternoon hours, peaking between 2 PM and 5 PM. * WINDS...West winds of 30 to 35 mph with gusts to 50 mph. * DUST...Patchy blowing dust is expected, but will only impact visibility in a few isolated locations. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hardiman
233 WWUS74 KEPZ 162058 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 158 PM MST Sat Feb 16 2019 ...Strong Westerly Winds and Blowing Dust across the Borderland this afternoon... .A deep upper level trough over the western United States, and an embedded upper level disturbance moving across the New Mexico and Colorado border, will continue the strong westerly winds across much of the region though the afternoon and into the early evening hours. West winds of 30 to 35 mph with gusts of 45 to 55 mph are expected. For most of the region the winds will begin to slacken shortly after sunset, however gusty winds will linger into the mid evening hours over areas east of the Organ and Franklin Mountains. NMZ413-TXZ419-170400- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-190217T0400Z/ Southern Tularosa Basin-Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, East and Northeast El Paso, Socorro, and Fort Bliss 158 PM MST Sat Feb 16 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AREA AFFECTED...East slopes of the Franklin and Organ Mountains including Northeast El Paso and White Sands Missile Range Base. * TIMING...Strongest winds will peak in the middle and late afternoon hours, between 2 PM and 6 PM. Winds will begin to taper off a couple hours after sunset. * WINDS...West winds if 30 to 35 mph with gusts to 55 mph. * DUST...Patchy blowing dust is expected, but will only impact visibility in a few isolated locations. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>412-414>417-TXZ418-420>423-170100- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-190217T0100Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, and Tornillo 158 PM MST Sat Feb 16 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * AREA AFFECTED...The lowlands of South-Central New Mexico and Far West Texas. * TIMING...Strongest winds will peak in the middle and late afternoon hours, between 2 PM and 5 PM. Winds will begin to taper off in the hour after sunset. * WINDS...West winds of 30 to 35 mph with gusts to 50 mph. * DUST...Patchy blowing dust is expected, but will only impact visibility in a few isolated locations. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bird
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 15, 5:27 AM MST, 9 hours 26 minutes earlier.
Area forecast discussion, Feb 15, 5:27 AM MST, 9 hours 26 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 527 AM MST Fri Feb 15 2019 .SYNOPSIS... We will have a slight chance for rain today and our winds will very slowly lessen as we move into the evening hours. For Saturday we will have more windy conditions, but we will be dry with temperatures running near average. On Sunday we will be breezy with our temperatures a little below average. For most of next week, we will have below average temperatures with a chance for mountain snow showers and lowland rain showers. The best chance for precipitation will be west of the Rio Grande. && .DISCUSSION... A parade of upper level storm system will keep our weather pattern active through at least the end of next week. Currently one upper level storm system was moving across New Mexico this morning. This system is warm, and is bringing (and will continue to bring this morning) some isolated rain showers, both in the lowlands and in the mountains. Rain totals will remain at or below 0.50 (mainly west of the Rio Grande) and many of us may not see any rain at all. By later this afternoon, our rain chances will disappear and our strong and gusty winds will begin to slowly diminish. For Saturday and Sunday we will be between storm systems, so we will have a zonal flow set up across the southwest U.S. This zonal flow will allow a lee side trough to develop over eastern Colorado. On Saturday, this lee side trough will be pretty strong and it will help give us more strong and gusty winds on Saturday afternoon. Right now, it looks like the winds will stay just below wind advisory criteria (25 to 35 mph). Then on Sunday the lee side trough won't be as strong so our winds will be less, probably in the breezy category (15 to 25 mph). Then on Monday, a long wave trough will settle over the western U.S. and then short wave troughs will rotate around the base of the main trough to give us occasional lowland rain showers and mountain snow showers. The short waves won't have much moisture to work with so our precipitation totals will remain on the light side of things. The best precipitation chances will be for locations west of the Rio Grande, and the best chance for all of us to get some precipitation will be on Tuesday as a stronger short wave rotates across the area. In addition to the precipitation chances we will see colder air return to the area. After our above normal temperatures today and Saturday, most of next week will see high temperatures running 5 to 10 degrees below average. We might get our high temperatures back up to average by the end of next week. The extended models show that another strong upper level trough will move across New Mexico for the end of next week. Right now the latest run of the GFS is a little faster and drier with the system, while the ECMWF keeps the system back about 12 hours. Depending on which extended model you look at, this upper level storm system will bring a chance for precipitation and breezy to windy conditions to the area on Friday (GFS) or on Saturday (ECMWF). Again like the current systems, the one for the end of next week won't have much moisture to work with, so precipitation totals, whether rain or snow, look light. && .AVIATION...Valid 15/12Z-16/12Z Generally VFR conditions expected for the next 24 hours. An upper level storm system moving across New Mexico today, will continue our strong and gusty surface winds and give us a slight chance for rain. Winds this morning will be 27020G30KT, but locations east of area mountains (like KELP) will likely see a little higher on the winds. The winds will slowly slacken as we move through the evening hours so that by late tonight they will be more like 26010G20KT. Just as a heads up, after the winds slow tonight, the stronger winds will return for Saturday afternoon. The best chance for rain will be west of the Rio Grande, but rain totals are expected to light. We will be mostly cloudy today with our ceilings bouncing between BKN120-250, but certainly cannot rule out some slightly lower ceilings of BKN050, especially near any rain showers. && .FIRE WEATHER... An upper level storm system was bringing clouds and rain showers to the region this morning. Best chances for rain will be west of the Rio Grande and in area mountains. Our surface winds will be strong from the west today at 20 to 30 mph, especially east of area mountains. Our winds will slow some what tonight, but the strong winds will again return on Saturday. On Sunday we will continue to be dry, with a little less winds. Monday will begin a cool down, which will continue for much of next week. A series of weak upper level storm system will give us occasional chances for lowland rain showers and mountain snow showers. Right now precipitation totals look light. Our min RH's look to stay at or above 20% through the middle of next week. && .PRELIMINARY POINT TEMPS/POPS... El Paso 70 48 64 39 / 20 0 0 0 Sierra Blanca 68 46 66 34 / 10 0 0 0 Las Cruces 69 44 60 33 / 10 0 0 0 Alamogordo 69 44 61 31 / 20 0 0 0 Cloudcroft 47 33 40 22 / 40 0 0 0 Truth or Consequences 68 40 59 31 / 10 0 0 0 Silver City 55 36 48 28 / 40 0 0 0 Deming 66 42 58 28 / 10 0 0 0 Lordsburg 63 39 56 29 / 30 0 0 0 West El Paso Metro 68 48 63 39 / 10 0 0 0 Dell City 71 44 66 33 / 0 0 0 0 Fort Hancock 73 48 70 38 / 10 0 0 0 Loma Linda 65 44 60 34 / 20 0 0 0 Fabens 71 48 67 38 / 20 0 0 0 Santa Teresa 69 45 63 34 / 10 0 0 0 White Sands HQ 68 46 61 37 / 10 0 0 0 Jornada Range 68 43 60 31 / 10 0 0 0 Hatch 68 42 60 31 / 10 0 0 0 Columbus 68 45 61 34 / 10 0 0 0 Orogrande 69 43 62 31 / 10 0 0 0 Mayhill 58 40 50 28 / 30 0 0 0 Mescalero 56 37 49 26 / 40 0 0 0 Timberon 55 36 48 23 / 30 0 0 0 Winston 59 34 50 22 / 20 0 0 0 Hillsboro 63 39 55 28 / 10 0 0 0 Spaceport 68 40 59 27 / 10 0 0 0 Lake Roberts 54 31 46 22 / 40 0 0 0 Hurley 58 37 51 26 / 30 0 0 0 Cliff 59 35 52 23 / 30 0 0 0 Mule Creek 56 35 48 28 / 40 0 0 0 Faywood 59 39 52 28 / 20 0 0 0 Animas 66 42 59 30 / 20 0 0 0 Hachita 66 41 59 26 / 10 0 0 0 Antelope Wells 66 44 62 31 / 10 0 0 0 Cloverdale 61 41 57 32 / 30 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && Brice
Hazardous weather outlook, Feb 15, 6:14 AM MST, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 614 AM MST Fri Feb 15 2019 NMZ401>417-TXZ418>424-161315- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 614 AM MST Fri Feb 15 2019 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight We will see isolated to scattered rain showers today, mainly this morning and mainly west of the Rio Grande. Our strong winds will begin to slow by the early evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday For Saturday, drier air will move in, but we will see another round of strong winds, which could lead to some difficult driving conditions. For Sunday we will see breezy afternoon winds with continued dry conditions. Monday will start a cooling trend for us and we will see below average high temperatures for most of next week. There will be a slight chance for mountain snow showers and lowland rain showers, again mainly west of Rio Grande, for most of next week. Precipitations totals look to be light. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
Nearby
Wind Advisories in New Mexico, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.